# SDR SWAA2013121623279

- Difficulty date: November 27, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 69,460 hours, 58,500 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 6547952
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EDGE INTERNAL AREA OF AFT CARGO DOOR WEB CRACKED AT LOWER EDGE.  R & R WEB IAW SRM & DRAWING.
